# SDR SOKF20130828012

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N680TA
- Make and model: Airbus A320-233
- Aircraft serial: 3538
- Aircraft time: 20,556 hours, 7,774 cycles
- Engine: Iae V2527EA5
- Engine time: 20,556 hours, 7,774 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid Valve
- Part number: AC69574
- Part serial: EFG347
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 19,905 hours, 7,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EGT OVER LIMIT DURING CLIMB, THRUST EGT EXCEEDED LIMITS.  EGT WENT CLOSE TO 670 CELSIUS DEGREES FOR 10 SECONDS THEN REDUCED TO LOWER EGT.   R & R HPC 10 STAGE SOLENOID VALVE IAW AMM 75-32-53.  PERFORMED FUNCTIONAL TEST IAW AMM 75-32-53-700-010A AND FOUND NORMAL.  THE ACFT RETURNED TO NORMAL OPERATION.
